# SDR AALA971207

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718AA
- Make and model: Boeing 727227
- Aircraft serial: 20611
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Belt Frame
- Condition: Dented
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELT FRAME STA 700 DENTED TOP FLANGE BETWEEN STR 23 - STR 24R.  INSTALLED DOUBLER REPAIR PER SRM 51-40-3, FIG 1. TST: 69,183 HOURS.  CYCLES:  47,232.  (X)
